# SDR 02FDEA00575

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 11,046 hours, 5,581 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: A254310012
- Part serial: M472
- Condition: Broken
- Location: Nlg Door
- Part time: 817 hours, 368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE INDICATIONS ON TAKEOFF.  DECLARED EMERGENCY RETURN TO KMEM.  FOUND THE RIGHT NLG DOOR UPLOCK HOOK BROKEN.  REMOVED AND REPLACED NLG DOOR UPLOCK ASSY, LEAK CK C/W.  OP CHECKS NORMAL.
